skin-hair-icon

Accutane-dermarolling

I took isotroin 20 mg for 3 days (28th to 30th April), 60 mg in total, and discontinued it thereafter. Can I get a dermaroller treatment done in this month (may). Preferably second week of may. I've read that you shouldn't get any treatment after accutane but I presume that's only after the full course. Does 60 mg of accutane hamper any skin healing?
views-icons 76 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Accutane-dermarolling

doctor profile image
Dr. Govind Suresh Mittal
6 yrs. of exp | Bangalore | Dermatologist

INR 350 for 24 hrs

CHAT NOW
Answered
Hi . greetings. Newer studies have shown that there's no significant hampering of healing. So you can safely go ahead.. Unless There's no other contraindication for the procedure. Kindly discuss these with your dermatologist in detail in case of any clarification needed. Hope this helps. Warm regards Dr Govind Suresh Mittal, Bengaluru.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO